MAUDE Adverse Event Report: Black Diamond Video, Inc. BDV IDSS Custom Room Rack

Black Diamond Video, Inc. BDV IDSS Custom Room Rack
Model Number IDSS-SCC
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported the monitor to their bdv idss custom room rack was flickering and ¿making a buzzing sound¿.No report of procedure involvement.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the bdv idss custom room rack and found the power supply to the monitor needed to be replaced.To resolve the issue the technician replaced the power supply to the monitor, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.

Brand Name
BDV IDSS Custom Room Rack
Common Device Name
BDV IDSS Custom Room Rack
Manufacturer (Section D)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer (Section G)
Black Diamond Video, Inc.
503 canal blvd
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50876760
Report Number3008776287-2026-00691
Device Sequence Number15808886
Product Code KQM
UDI-Device Identifier00724995198473
UDI-Public(01)00724995198473(10)8.4.1
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIDSS-SCC
Device Catalogue NumberXQSILCC1
Device Lot Number(10)8.4.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown